# SDR AALA201909229013

- Difficulty date: September 17, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 56,347 hours, 23,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND MAIN LANDING GEAR WHEEL WELL VAPOR BARRIER FORWARD WALL HAS 8 INCH CRACK ON DOUBLER. REPAIRED VAPOR BARRIER PER 57-10-10-9.
